# SDR ASOA2014012109781

- Difficulty date: January 11, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,400 hours, 25,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK UPPER CROSSBEAM AFT LOWER ATTACH BRACKET CRACKED.  R & R ATTACH BRACKET IAW SRM 51-42-21 AND 51-40-11.
